Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Affine endomorphisms with a dense orbit

Author: Tatsuro Kasuga
Journal: Proc. Amer. Math. Soc. 95 (1985), 659-661
MSC: Primary 54H20; Secondary 22D40
MathSciNet review: 810181
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a continuous endomorphism $ f$ on a locally compact group $ X$ and $ a \in X$, we define an affine endomorphism $ {f_a}:X \to X$. We prove that if $ {f_a}$ is not one to one and if $ \left( {X,{f_a}} \right)$ has a dense orbit then $ X$ is compact.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 22D40

Retrieve articles in all journals with MSC: 54H20, 22D40

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society